# SDR SWAA2023022105127

- Difficulty date: February 19, 2023
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N8643A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42524
- Aircraft time: 28,005 hours, 13,089 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY ESCAPE SLIDE AT DOOR 1L SEEMS TO HAVE SLIPPED IN THE CANASTER IN DOOR<[01] REPACK L-1 SLIDE IAW MT#725-61-06
